# SDR YENA2023072500858

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 33,981 hours, 22,354 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOCATED AT END OF STRG 27R IN FR 88 AT CF III INTERNAL STRUCTURE; (RESOLVED ON W/O: 1214269 TASKCARD: NR-00023 ) CORROSION WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB-190 SRM 51-12-01, SRM 51-10-03, SRM 53-23-03/AD51, STRINGER WAS REPAIRED PER EMB-190 SRM 53-23-03/REPAIR 51, SRM 51-41-02, SRM 51-41-01, SRM 51-43-04, ETI-190-23-591 REV1 AND "EC" E23-590-01. ALL WORK ACCOMPLISHED ON TOMX WO# 2222, N/R# 00073. ACCOMPLISHED BY TOMX TECH # 10000939. RII BY TOMX QC # 10001841.
